# SDR UPS99230297

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 342-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON DOG HOUSE FLOOR IN A FEW AREAS BS 342 TO 351, WL 169, RBL 14 TO 16. REMOVED CORRODED FLOOR BS 342 TO 351.  FABRICATED NEW FLOOR AND INSTALLED IAW SRM 51-30-05 AND DRG NR 65-18415.
